# SDR UALA2010030500765

- Difficulty date: March 3, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 73,190 hours, 11,861 cycles
- Engine: Pwa PW4060
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Fire Loop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGED WIRES 6 INCHES UP FROM NR 1 ENGINE LWR AFT FIRE DET LOOP, ON OUTBD SIDE OF ENG.   REF. WD 26-11-11. RETERMINATED WIRES AT LOOP TS662.  OPS OKAY.
